# SDR UPS06447014

- Difficulty date: May 9, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING - L/E D-FAIRING SUPPORT WEB FOUND CRACK AT R2 PDU I/B AREA.  CRACK LENGTH 3.5 INCHES.  RIGHT WING L/E D-FAIRING SUPPORT WEB REPAIRED AT ILES943 TO ILES955.5 AREA APPROX AS PER SRM 57-20-03 FIG 7.
